# SDR AALA202402128189

- Difficulty date: February 3, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 85,033 hours, 10,940 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WET SOCKS SMELL ON CLIMBOUT  6000' TROUGHOUT CABIN &COCKPIT. DISSIPATED AFTER 10 MINS SMELL RETURNED ON DECENT BELOW10000' AT 3.1 PSID.   MAINTENANCE ACCOMPLISHED JC 72-L0021001 REF MIC 4378623. PACKS OPERATE NORMALLY WITH NO ODOR.
